# SDR FDEA201209083260

- Difficulty date: September 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 64,508 hours, 14,894 cycles
- Engine: Ge CF680C2D1F
- Engine time: 5,469 hours, 1,358 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: GRTB7996
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRESSURE FAULT.  REMOVED REPLACED NR 1 THRUST REVERSER PRESSURE SWITCH PER AMM 78-31-08-2-1 OPS CHECKED NORMAL ACFT OK FOR SERVICE.
